# SDR DXTA2010030104009

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,679 hours, 4,753 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 7003974732
- Part serial: 90092544
- Condition: Failed
- Location: Flt Guidance
- Part time: 11 hours, 9 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC PITCH TRIM WENT FULL NOSE DOWN WHEN LEVEL AT 38000.  ELECTRIC PITCH TRIM CIRCUIT BREAKER WAS PULLED.  ELECTRIC PITCH MOTOR CONTINUED TO RUN WITH CIRCUIT BREAKER PULLED.  WERE ABLE TO OVER-POWER THE MOTOR AND MAINTAIN CONTROL OF THE ACFT.  DESCENDING THROUGH APPROX 25000, PITCH TRIM CONTROL WHEEL BECAME EASIER TO OPERATE.  TRIM WHEEL THEN OPERATED NORMALLY IN THE MANUAL MODE.  REPLACED THE LT FLIGHT GUIDANCE COMPUTER WITH AN INSPECTED UNIT.  OPS CHECK IS GOOD IAW MM CH 22-16-00 AND 34-11-29 AND 34-22-05 PERFORMED RVSM CRITICAL AREA INSP IAW MM CH 34-11-29 WITH NO DEFECTS NOTED AT THIS TIME.
